# SDR FDEA202208172362

- Difficulty date: August 17, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: ACA3108
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H FWD FUSELAGE SKIN AT #3 PACK DOOR CUT OUT UPPER AFT CORNER HAS 3 CRACKS   PROPAGING OUT OF 2 EA. FASTENER HOLES. (MARKED) PERFORMED REPAIR ON #3 ACM DOOR JAMB UPPER AFT CORNER REF. MD-11 SRM 53-20-15-2R   REPAIR 3 FIG.201 SHEET 3. "MAJOR REPAIR"
